Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 28, 2014, 6:40 AM CDT for Davidson County, Robertson County, Sumner County, Tennessee. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 6:40 AM CDT (11:40 UTC)
- Expired
- Apr 28, 2014, 7:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 32 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 6:50 AM CDT | TSTM WND DMG | 5 Se White House, TN | TREE BLOWN DOWN NEAR 2964 BRINKLEY BRANCH ROAD. LARGE TREE LIMBS BLOWN DOWN NEAR 3344 CAPPS GAP ROAD AND 575 WEEPING WILLOW ROAD. |
| Apr 28, 6:50 AM CDT | TSTM WND DMG | 5 Se White House, TN | TWO TREES BLOWN DOWN BETWEEN 522 AND 554 WEEPING WILLOW ROAD. LARGE TREE LIMBS BLOWN DOWN NEAR 3344 CAPPS GAP ROAD AND 575 WEEPING WILLOW ROAD. |
| Apr 28, 7:00 AM CDT | TSTM WND DMG | 5 W Gallatin, TN | TREES WERE BLOWN DOWN AND A BARN SUFFERED ROOF DAMAGE IN STATION CAMP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
697
WUUS54 KOHX 281140
SVROHX
TNC037-147-165-281215-
/O.NEW.KOHX.SV.W.0032.140428T1140Z-140428T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
640 AM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...
CENTRAL SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTH CENTRAL DAVIDSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 715 AM CDT
* AT 639 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR RIDGETOP...MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
GALLATIN...RIDGETOP...GOODLETTSVILLE...MILLERSVILLE...
WESTMORELAND...COTTONTOWN...CASTALIAN SPRINGS AND BETHPAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3653 8622 3652 8621 3649 8622 3649 8624
3646 8624 3645 8627 3639 8627 3631 8684
3640 8685 3660 8621
TIME...MOT...LOC 1140Z 254DEG 51KT 3637 8678
$$
FORECASTER: 271 follow-up statement
305
WWUS54 KOHX 281159
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
659 AM CDT MON APR 28 2014
TNC037-147-281209-
/O.CAN.KOHX.SV.W.0032.000000T0000Z-140428T1215Z/
ROBERTSON TN-DAVIDSON TN-
659 AM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DAVIDSON AND
SOUTH CENTRAL ROBERTSON COUNTIES IS CANCELLED...
LAT...LON 3660 8621 3655 8622 3652 8621 3650 8622
3649 8624 3646 8624 3645 8627 3639 8627
3635 8659 3646 8660
TIME...MOT...LOC 1159Z 254DEG 51KT 3606 8634
$$
TNC165-281215-
/O.CON.KOHX.SV.W.0032.000000T0000Z-140428T1215Z/
SUMNER TN-
659 AM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR SOUTHERN SUMNER COUNTY...
AT 658 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 22 MILES SOUTH OF BLEDSOE CREEK
STATE PARK...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTMORELAND...BLEDSOE CREEK STATE PARK...CASTALIAN SPRINGS AND
BETHPAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3660 8621 3655 8622 3652 8621 3650 8622
3649 8624 3646 8624 3645 8627 3639 8627
3635 8659 3646 8660
TIME...MOT...LOC 1159Z 254DEG 51KT 3606 8634
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:21 AM CDT, 19 minutes earlier.
Area forecast discussion, Apr 28, 6:21 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 621 AM CDT MON APR 28 2014 .UPDATE...FOR AVIATION. && .AVIATION... 12Z TAFS...WIDESPREAD TSRA WILL AFFECT THE CKV/BNA AREAS THROUGH THE FIRST FEW HOURS OF THE TAF PERIOD. THESE STORMS WILL BE STRONG TO MARGINALLY SEVERE WITH HAIL...GUSTY WINDS AND VERY HEAVY RAIN. THIS ACTIVITY WILL DIMINISH IN COVERAGE LATE MORNING...THEN MORE TSRA WILL DEVELOP MIDDAY THROUGH AFTERNOON. SUPERCELL THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING INCLUDING SOME TORNADOES AND LARGE HAIL. CONDITIONS WILL BE MAINLY VFR OUTSIDE THE STORMS WITH GUST SOUTH WINDS TO 25KT. 13 && .PREV DISCUSSION... /ISSUED 410 AM CDT MON APR 28 2014/ ..SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED IN MIDDLE TENNESSEE TODAY AND TONIGHT... SHORT TERM...A MILD AND HUMID AIR MASS EXISTED ACROSS MIDDLE TENNESSEE OVERNIGHT, WITH TEMPERATURES AND DEW POINTS MAINLY IN THE 60S. BY 3 AM, A BAND OF THUNDERSTORMS, WITH HEAVY RAINS, HAD SAGGED SOUTHWARD INTO NORTHERN PARTS OF STEWART COUNTY. HOWEVER, ONLY ISOLATED THUNDER WAS OBSERVED ELSEWHERE. ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE TODAY, AND SPC HAS PLACED A SUBSTANTIAL PART OF THE MID STATE IN A MODERATE RISK FOR SEVERE STORMS TODAY AND TONIGHT, MAINLY IN AREAS SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 24. A SLIGHT RISK EXISTS OVER OTHER PARTS OF THE MID STATE. STRONG TORNADOES ARE POSSIBLE TODAY...ESPECIALLY IN THE MODERATE RISK AREA...ALONG WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. EXPECT AN ORGANIZED AREA OF THUNDERSTORMS TO DEVELOP OVER NORTHWESTERN COUNTIES BY THE MID-TO-LATE MORNING, THEN PUSH EASTWARD DURING THE MID-TO-LATE AFTERNOON HOURS AND OVERNIGHT. IN ADDITION TO THE POTENTIAL FOR SEVERE STORMS...HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS AS THEY MOVE THROUGH, WITH AMOUNTS OF ONE TO TWO INCHES FORECAST TO BE COMMON THROUGH TONIGHT. THE 42-HR QPF FROM 12Z TODAY THROUGH 06Z/WED IS EXPECTED TO RANGE BETWEEN TWO AND FOUR INCHES, WITH HEAVY RAINS TODAY AND TONIGHT EXPECTED TO SATURATE SOILS AND ADDITIONAL HEAVY RAINS ON TUESDAY LIKELY TO PRODUCE MAXIMUM RUN-OFF AND INCREASED RISK FOR FLASH FLOODING. BELIEVE A FLASH FLOOD WATCH MAY BE NEEDED FOR THE MID STATE BY TUESDAY AND WILL HAVE TO KEEP AN EYE ON DEVELOPING QPF TODAY (ESPECIALLY OVER OUR NORTHWESTERN COUNTIES) TO SEE IF A WATCH MIGHT BE NEEDED EARLIER FOR AT LEAST A LIMITED PART OF OUR CWA FOR LATER TODAY AND TONIGHT. A SLIGHT RISK FOR SEVERE STORMS IS FORECAST FOR TUESDAY, ESPECIALLY DURING THE AFTERNOON HOURS. AFTER THE SEVERE STORMS TODAY AND TUESDAY, EXPECT THE WEATHER TO CALM DOWN FOR THE LATTER PART OF THE WEEK, WITH COOL NORTHWESTERLY FLOW PATTERN EXPECTED TO KEEP HIGH TEMPERATURES ONLY IN THE 60S THURSDAY THROUGH SATURDAY. LONG TERM...GENERALLY TRANQUIL WEATHER CONTINUES THROUGH THE UPCOMING WEEKEND AND EARLY NEXT WEEK, WITH NORTHWEST UPPER FLOW GRADUALLY BECOMING MORE ZONAL. HIGH TEMPS SHOULD WARM CLOSER TO SEASONAL NORMS BY SUNDAY AND MONDAY. 19 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 28, 5:07 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT MON APR 28 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-291015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 507 AM CDT MON APR 28 2014 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE TENNESSEE TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SEVERE WEATHER CHANCES WILL INCREASE TODAY AND TONIGHT FOR ALL OF MIDDLE TENNESSEE...BUT THE MAIN AREA OF FOCUS WILL BE SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 65...WHERE SUPERCELL THUNDERSTORMS WILL BE MOST LIKELY. THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS MEANS THE POTENTIAL FOR STRONG LONG TRACK TORNADOES...AS WELL AS LARGE HAIL AND LOCALIZED FLASH FLOODING. THE GREATEST CHANCE FOR TORNADOES WILL BE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE THE MAIN THREATS. IN ADDITION TO THE SEVERE WEATHER...FLASH FLOODING IS ALSO A THREAT. 2 TO 4 INCHES OF RAIN IS EXPECTED FROM THIS AFTERNOON THROUGH TUESDAY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THEREFORE...FLASH FLOODING IS POSSIBLE...WITH THE BEST CHANCES ON TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED THROUGHOUT THIS ACTIVE PERIOD. A FULL MTEARS AMATEUR RADIO ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
In the hours before
Special weather statement, Apr 28, 5:07 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT MON APR 28 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-281215- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 507 AM CDT MON APR 28 2014 ...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER IS EXPECTED IN MIDDLE TENNESSEE TODAY AND TONIGHT... AN INTENSE AND SLOW MOVING STORM SYSTEM WILL BRING THE POTENTIAL FOR SEVERE WEATHER TO THE MID STATE THROUGH TUESDAY. THE ATMOSPHERE OVER MIDDLE TENNESSEE IS FORECAST TO BECOME INCREASINGLY UNSTABLE TODAY...WITH A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO TONIGHT. STRONG...LONG TRACK TORNADOES ARE POSSIBLE...AND DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE LIKELY. ON TUESDAY...THE SAME WEATHER SYSTEM MAY BRING MORE SEVERE WEATHER...WITH DAMAGING STRAIGHT LINE WINDS AND HAIL EXPECTED TO BE THE MAIN THREATS ACROSS MOST OF MIDDLE TENNESSEE. IN ADDITION TO SEVERE THUNDERSTORMS...LOCALIZED FLASH FLOODING IS ALSO A POSSIBILITY. STORM TOTAL PRECIPITATION AMOUNTS THROUGH TUESDAY EVENING ARE EXPECTED TO AVERAGE BETWEEN 2 AND 4 INCHES ...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. HEAVY RAINS TODAY AND TONIGHT WILL SATURATE THE SOILS...AND ANY ADDITIONAL HEAVY RAINS ON TUESDAY WILL INCREASE THE RISK OF RUN OFF AND LOCALIZED FLASH FLOODING. FOR MORE INFORMATION ON THE FLASH FLOOD THREAT...PLEASE REFER TO OUR HYDROLOGIC OUTLOOK DISCUSSION. THE TIME TO PREPARE FOR SEVERE WEATHER IS NOW. CHECK YOUR NOAA WEATHER RADIO FOR FRESH BATTERIES AND HAVE A PLAN IN PLACE FOR YOU AND YOUR FAMILY TO FOLLOW....AND BE READY TO TAKE QUICK ACTION IF A TORNADO OR SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA. 19
Special weather statement, Apr 28, 5:16 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 516 AM CDT MON APR 28 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-281815- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 516 AM CDT MON APR 28 2014 ...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER IS EXPECTED IN MIDDLE TENNESSEE TODAY AND TONIGHT... AN INTENSE AND SLOW MOVING STORM SYSTEM WILL BRING THE POTENTIAL FOR SEVERE WEATHER TO THE MID STATE THROUGH TUESDAY. THE ATMOSPHERE OVER MIDDLE TENNESSEE IS FORECAST TO BECOME INCREASINGLY UNSTABLE TODAY...WITH A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO TONIGHT. STRONG...LONG TRACK TORNADOES ARE POSSIBLE...AND DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE LIKELY. ON TUESDAY...THE SAME WEATHER SYSTEM MAY BRING MORE SEVERE WEATHER...WITH DAMAGING STRAIGHT LINE WINDS AND HAIL EXPECTED TO BE THE MAIN THREATS ACROSS MOST OF MIDDLE TENNESSEE. IN ADDITION TO SEVERE THUNDERSTORMS...LOCALIZED FLASH FLOODING IS ALSO A POSSIBILITY. STORM TOTAL PRECIPITATION AMOUNTS THROUGH TUESDAY EVENING ARE EXPECTED TO AVERAGE BETWEEN 2 AND 4 INCHES ...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. HEAVY RAINS TODAY AND TONIGHT WILL SATURATE THE SOILS...AND ANY ADDITIONAL HEAVY RAINS ON TUESDAY WILL INCREASE THE RISK OF RUN OFF AND LOCALIZED FLASH FLOODING. FOR MORE INFORMATION ON THE FLASH FLOOD THREAT...PLEASE REFER TO OUR HYDROLOGIC OUTLOOK DISCUSSION. THE TIME TO PREPARE FOR SEVERE WEATHER IS NOW. CHECK YOUR NOAA WEATHER RADIO FOR FRESH BATTERIES AND HAVE A PLAN IN PLACE FOR YOU AND YOUR FAMILY TO FOLLOW....AND BE READY TO TAKE QUICK ACTION IF A TORNADO OR SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA. 19
Special weather statement, Apr 28, 5:38 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
538 AM CDT MON APR 28 2014
TNZ009-010-281100-
CLAY-MACON-
538 AM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR CLAY AND MACON COUNTIES...
AT 533 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LAFAYETTE...MOVING NORTHEAST AT 60 MPH.
SOME LOCATIONS IN THE PATH INCLUDE RED BOILING SPRINGS.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3663 8595 3662 8563 3644 8591 3658 8606
3664 8597
13Special weather statement, Apr 28, 5:42 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
542 AM CDT MON APR 28 2014
TNZ007-008-024>027-057-281115-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HUMPHREYS-ROBERTSON-SUMNER-
542 AM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...HUMPHREYS...ROBERTSON AND SUMNER COUNTIES...
AT 538 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRINGFIELD TO
DICKSON...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CHEATHAM DAM...CHARLOTTE...
DICKSON...BURNS...PLEASANT VIEW...SPRINGFIELD...WHITE BLUFF...ASHLAND
CITY...ORLINDA...CROSS PLAINS...GREENBRIER AND BEAMAN PARK.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3623 8680 3584 8780 3665 8684 3666 8659
3664 8657 3666 8651 3665 8636
13Special weather statement, Apr 28, 6:08 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
608 AM CDT MON APR 28 2014
TNZ008-009-026>029-059-281200-
CHEATHAM-DAVIDSON-MACON-SUMNER-TROUSDALE-WILLIAMSON-WILSON-
608 AM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...MACON...
SUMNER...TROUSDALE...WILLIAMSON AND WILSON COUNTIES...
AT 608 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO
GOODLETTSVILLE TO KINGSTON SPRINGS...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BELLS BEND...WHITES CREEK...
PORTLAND...PEGRAM...MILLERSVILLE...KINGSTON SPRINGS...
GOODLETTSVILLE...COTTONTOWN...MADISON...OAK GROVE...BELLEVUE AND
HENDERSONVILLE.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3662 8583 3643 8597 3609 8650 3610 8651
3607 8652 3609 8654 3606 8657 3602 8719
3605 8718 3631 8677 3666 8651
27The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 5:38 AM CDT | Special Weather Statement | OHX | Macon | 22 min |
| Apr 28, 5:42 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Robertson | 33 min |
| Apr 28, 6:08 AM CDT | Special Weather Statement | OHX | Davidson, Macon, Sumner, Trousdale | 52 min |
| Apr 28, 7:02 AM CDT | Special Weather Statement | OHX | Wilson | 43 min |
| Apr 28, 7:34 AM CDT | Special Weather Statement | OHX | Williamson | 41 min |
| Apr 28, 7:53 AM CDT | Special Weather Statement | OHX | Clay | 37 min |
| Apr 28, 7:54 AM CDT | Flash Flood Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 35 hr |
| Apr 28, 8:44 AM CDT | Special Weather Statement | OHX | Houston, Humphreys | 46 min |
| Apr 28, 8:59 AM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Wayne, Williamson | 6 hr |
| Apr 28, 9:21 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Lewis, Perry, Wayne and 1 more | 5 hr |
| Apr 28, 10:38 AM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 10:39 AM CDT | Flash Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 11:21 AM CDT | Flash Flood Warning | OHX | Humphreys | 4 hr |
| Apr 28, 11:22 AM CDT | River Flood Advisory | OHX | Davidson | 3 hr |
| Apr 28, 11:31 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 4 hr |
| Apr 28, 12:09 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 36 min |
| Apr 28, 12:32 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Putnam, White | 28 min |
| Apr 28, 12:42 PM CDT | River Flood Advisory | OHX | Hickman | 18 hr |
| Apr 28, 12:58 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 32 min |
| Apr 28, 1:25 PM CDT | Areal Flood Warning | OHX | Maury, Williamson | 3 hr |
| Apr 28, 2:44 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Hickman, Humphreys, Montgomery, Perry | 46 min |
| Apr 28, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Montgomery | 39 min |
| Apr 28, 3:54 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Apr 28, 4:00 PM CDT | Special Weather Statement | OHX | Lewis, Perry, Wayne | 30 min |
| Apr 28, 4:43 PM CDT | Special Weather Statement | OHX | Lawrence | 32 min |
| Apr 28, 4:49 PM CDT | River Flood Warning | OHX | Cheatham | 32 hr |
| Apr 28, 5:41 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 49 min |
| Apr 28, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 36 min |
| Apr 28, 5:58 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Apr 28, 5:58 PM CDT | River Flood Advisory | OHX | Perry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.